# SDR REXA2015082200815

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 19,503 hours, 12,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLORESCENT FLOOR STRIP MISSING IN 13C.  SECURED FLORESCENT FLOOR STRIP IN ROW 13C IAW AMM 33-51-00.
